# SDR SWAA2021071280239

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON INTERNAL FUSELAGE SKIN AT AFT CARGO BAY BS727D+16 LBL11 WL149. ; / [01] BLENDED CHAFE DAMAGE ON SKIN 3.3'X1.1' PER SRM 53-00-01-1A-5; [02] VERIFIED BLENDING ON CHAFE DAMAGE AREA ON SKIN 3.3'X1.1' PER SRM 53-00-01-1A-5; [03] HFEC INSP BLENDED AREAS IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [04] UT INSP BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.056' ADJACENT TO 0.063'. SEE ATTACHED GRID ON COVER SHEET. EQUIP ID#: ATS2031 S/N: 170515011; [05] CORROSION ON BILGE SKIN MEASURES 3.3'X1.1'X.010 ORIGINAL THICKNESS .063 ; .056' REMAINING FOUND OUT OF LIMITS DUE ONLY .05T ALLOWED IN AREA FOR SECTION 46 [08] VERIFIED CORROSION ON BILGE SKIN MEASURES 3.3'X1.1'X.007'ORIGINAL THICKNESS .063; .056 REMAINING FOUND OUT OF LIMITS DUE TO ONLY .05T ALLOWED IN AREA FOR SECTION 46 REDUCED LOWER FUSELAGE SKIN ALLOWABLE SURFACE DAMAGE PER SRM 53-00-01-1A-5; [09] REFER TO EA 21-153-01627 SUMMARY REQUIREMENT; BARCODE: TTG8Q005ME8J.; [10] BLENDED CHAFE DAMAGE PER EA 21-153-01627; [11] VERIFIED BLENDED CHAFE DAMAGE PER EA 21-153-01627; [12] VERIFIED BLENDED CHAFE DAMAGE PER EA 21-153-01627
